# SDR ASAA2016091217994

- Difficulty date: September 12, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 15,072 hours, 4,844 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 14495
- Condition: Failed
- Location: Nr 2 Bleed
- Part time: 15,072 hours, 4,844 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH BOTH PACKS IN AUTO AND BOTH BLEED SWITCHES ON, THE LEFT BLEED DUCT PRESSURE READS 20 PSI AND THE RIGHT READS NEAR ZERO.  ACFT GROUNDED.  PERFORMED PNEUMATIC SYSTEM TROUBLESHOOTING IAW AMM 36-11-00, FOUND PRSOV NOT OPERATING CORRECTLY. REMOVED AND REPLACED PRSOV IAW AMM 36-11-04, NO LEAKS NOTED. RT DUCT PRESURE NORMAL. SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED.
